Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Atlanta USA

    over 40 HGH side efects

    I'm 42 and on month 3 of HGH. My joints have been snap, cracle and popping like mad. No pain just noisy. Has anyone experienced this and is this normal or what?

    Any comments/feedback would be greatly appreciated

  2. #2
    bigjohnr's Avatar
    bigjohnr is offline Associate Member
    Join Date
    May 2004
    my joints hurt like crazy when I go to or over 4 IU's a day. at 3 IU's I get a little bloated and at 2 IU's I feel great. My joints don't pop any more than the did before though.
    Good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts